# SDR UALA2010021600603

- Difficulty date: February 13, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 53,111 hours, 19,710 cycles
- Engine: Iae V2527A5
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 751F000001
- Part serial: 63
- Condition: Faulty
- Location: Rt Acm
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PACK FAILURE ON TAXI OUT, FLT DIVERTED.  REPLACED THE RIGHT PACK FLOW CONTROL VALVE AND RIGHT PACK CONTROLLER IAW MM.  ALL CHECKS GOOD.
